The Open UniversitySkip to content
 

Almost Moore digraphs are diregular

Miller, Mirka; Gimbert, Joan; Širáň, Jozef and Slamin, S. (2000). Almost Moore digraphs are diregular. Discrete Mathematics, 218(1-3) pp. 265–270.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/S0012-365X(99)00357-X
Google Scholar: Look up in Google Scholar

Abstract

An almost Moore digraph is a digraph of diameter k≥2, maximum out-degree d≥2 and order n=d+d2+...+dk, that is, one less than the Moore bound. It is easy to show that the out-degree of an almost Moore digraph is constant (=d). In this note we prove that also the in-degree of an almost Moore digraph is constant (=d), that is, every almost Moore digraph is diregular of degree d.

Item Type: Journal Article
Copyright Holders: 2000 Elsevier Science B.V.
ISSN: 0012-365X
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8112
Depositing User: Jozef Širáň
Date Deposited: 24 Sep 2010 15:26
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8112
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk